# SDR IPXA1B68792

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U588014
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CUT IN TOP SHEET OF FLOOR PANEL AT STA 660, RBL 49.  REPAIRED REF SRM 53-00-50 PAR 4B.
